Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



When van Lambalgen's Theorem fails

Author: Liang Yu
Journal: Proc. Amer. Math. Soc. 135 (2007), 861-864
MSC (2000): Primary 03D28, 68Q30
Published electronically: September 15, 2006
MathSciNet review: 2262883
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We prove that van Lambalgen's Theorem fails for both Schnorr randomness and computable randomness.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 03D28, 68Q30

Retrieve articles in all journals with MSC (2000): 03D28, 68Q30

Additional Information

Liang Yu
Affiliation: Department of Mathematics, Faculty of Science, National University of Singapore, Lower Kent Ridge Road, Singapore 117543
Address at time of publication: Institute of Mathematical Science, Nanjing University, 210093, JiangSu Province, People’s Republic of China

Received by editor(s): July 11, 2005
Received by editor(s) in revised form: August 21, 2005, and October 17, 2005
Published electronically: September 15, 2006
Additional Notes: The author was supported by a postdoctoral fellowship from computability theory and algorithmic randomness R-146-000-054-123 in Singapore, NSF of China No.10471060 and No.10420130638. The author thanks the referee for kindly correcting numerous English errors.
Communicated by: Julia Knight
Article copyright: © Copyright 2006 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.

American Mathematical Society